Background: The use of nivolumab in the treatment of metastatic melanoma has become well established during past years. Despite its undeniable efficacy, immune-related side effects may occur, including acute liver injury. Liver toxicity caused by nivolumab is usually observed as liver enzyme elevation with mild or no symptoms; further, there is limited information regarding any histopathological findings. Case: We report a case of a 38-year-old woman with metastatic melanoma who developed unusual nivolumab-induced hepatic injury after a single dose of nivolumab. A liver biopsy was performed to assess the aetiology of hepatic lesions as no other analysis concerning biochemistry, virology, autoantibodies, nor imaging studies revealed any pathology. The histopathological analysis showed an oedema in the portal fields and mixed inflammation consisting of eosinophilic and neutrophilic granulocytes. The major finding was a prominent, predominantly intracellular, cholestasis. Conclusion: To our knowledge, no such histopathological pattern of liver injury has been described in relation to nivolumab therapy elsewhere. This type of liver injury shows higher resistance to corticosteroids, which may warrant upfront high-dose corticotherapy combined with other immunosuppressive agents, including mycophenolate mofetil. This case highlights a necessary awareness regarding immunotherapy-related adverse events, which could be severe and potentially life-threatening.